# SDR CA950621029

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23088
- Condition: Screws Missing
- Location: Control Box
- Component: Lucas
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)ALL FLEET STARTER-GENERATORS CHECKED AND FOUND WITH LOOSE OR MISSING SCREWS ON THE CONTROL BOX CONNECTOR. SCREWS WERE TORQUE SEALED BUT NOT TORQUED.
